Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Loss of appetite, stomach pain while sneezing, nausea. Reason?

Hello, my name is Krystal. Im 18, 5 4 , and I weigh about 230. Just last night I got a stomach ache that happen after I ate, but went away after taking a nap. My father brought me some food after he got off of work and I had aloss of appitite. I went to bed several hours later feeling fine, but whenever I got up I had/have a sharp pain in my lower abdomen ...going across my stomach. I feel fine if I lay down but standing up straight is difficult. It also hurts when I sneeze . I am on my period, but I rarely get pain like this. I dont have a fever , but I do feel neasous.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello and welcome to healthcare magic forum!

it might be gas in the abdomen. is the pain in the whole of the lower abdomen or more in the right side. I would suggest you to go and get an USG done or get checked by the nearest physician as son as possible.

wishing you good health!
Answered: Wed, 16 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor